CureZone   Log On   Join
Re: So tired because of NAC
 
Ann1986 Views: 10,721
Published: 9 years ago
 
This is a reply to # 1,699,829

Re: So tired because of NAC


I have also started taking NAC about 2 weeks ago. I take 600mg once a day in the morning.

What I started to notice shortly after is being very sleepy during the day, also having a really fast heartbeat in the morning after I have taken it. My heart beats normally about 57 beats per minute, and now it went to 90 for a couple of hours.
Also what I noticed is waking up more sleepy and drowsy.

So I have stopped taking it. Im not going to take it again.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.500 sec, (1)